The Annals of Mathematical Statistics

The Poisson Tendency in Traffic Distribution

Leo Breiman

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 34, Number 1 (1963), 308-311.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704267

Digital Object Identifier
doi:10.1214/aoms/1177704267

Mathematical Reviews number (MathSciNet)
MR144785

Zentralblatt MATH identifier
0117.13701

JSTOR
links.jstor.org

Citation

Breiman, Leo. The Poisson Tendency in Traffic Distribution. Ann. Math. Statist. 34 (1963), no. 1, 308--311. doi:10.1214/aoms/1177704267. https://projecteuclid.org/euclid.aoms/1177704267


Export citation